# SDR A8ZR201809121005

- Difficulty date: July 19, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 37,318 hours, 50,300 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED RE-SKIN ON AFT BAGGAGE DOOR UPPER SECTION THAT MEASURES 5.7" X 49.70" FOR GOUGES IN SKIN REF RD 8-52-029 ISSUE 2 DATED 2014-06-05.
